Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Seizures, chills, excessive sleep and eye sensitivity after an accident. On carbamazepine. Need to increase the dosage?

Hello, I was in an T- bone MVA in March 2008. I started to have seizure symptoms, slept a lot, had chills, goosebumps, and could smell burning, ear ringing with eye sensitivity. I thought I was getting some of these symptoms back again. Should I be worried that a seizure could occur again? I had 2-possibly 3 seizures the first 1 1/2 years. If I am on Carbamazepine should I get it increased? I remember my seizures and the muscle jerks can be painful.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response


Thanks for the query,

I understand your problem

The symptoms that you have suggested could suggest the possibility of complex partial seizures. In order to guide properly, I feel that you should get the MRI scan of the brain that will tell us if there are any scar/other reason for the seizures. Another test which is supplementary to MRI scan are the EEG ( a test which detects if some has seizures/ seizure like activity in the brain). This tests will classify the exact type of epilepsy which will help us guide you better. I advise you to meet a local epilepsy specialist who will guide you.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor